BibTeX record: journals/informaticaLT/Mockus11

download as .bib file

@article{DBLP:journals/informaticaLT/Mockus11,
  author    = {Jonas Mockus},
  title     = {On the Pareto Optimality in the Context of Lipschitzian Optimization},
  journal   = {Informatica, Lith. Acad. Sci.},
  year      = {2011},
  volume    = {22},
  number    = {4},
  pages     = {521--536},
  url       = {http://iospress.metapress.com/content/6506827325mvh288/},
  timestamp = {Wed, 22 Oct 2014 18:13:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/informaticaLT/Mockus11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}